# SDR CALA2014102192539

- Difficulty date: October 18, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 94,235 hours, 10,573 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DR 5 CREW REST AISLE EMER LIGHT NEAR ENTRY LIGHT FOUND INOPERATIVE.  REPLACED & ASSEMBLY TEST CARRIED OUT NORMAL IAW AMM 33-51-07.
